# SDR P5CA2016082900243

- Difficulty date: August 29, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 8,757 hours, 2,155 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: BACP11K6
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND RT ENGINE HPSOV EICAS MSG IAW AMM TASK 36-11-08-004-006-007, REPLACED NR 2 ENGINE HPC AND CONDITION CHECK, NORMAL IAW AMM TASK 71-00-00-795-034-H03, REV 119 PFM NR 2 ENGINE IDLE RUN TEST AND CONDITION CHECK NORMAL NO MSG SHOWS.
